English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Non-Gaussian probability distributions of solar wind fluctuations

Marsch, E., & Tu, C.-Y. (1994). Non-Gaussian probability distributions of solar wind fluctuations. Annales Geophysicae, 12(12), 1127-1138.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-D31C-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-D31D-C
Genre: Journal Article

Files

show Files

Locators

show
hide
Locator:
Link (Any fulltext)
Description:
-

Creators

show
hide
 Creators:
Marsch, E.1, 2, Author              
Tu, C.-Y.3, Author              
Affiliations:
1MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832291              
2Department Sun and Heliosphere, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832289              
3MPS General, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832292              

Content

show
hide
Free keywords: -
 MPIS_GROUPS: Sun and Heliosphere
 MPIS_PROJECTS: Helios
 Abstract: -

Details

show
hide
Language(s):
 Dates: 1994
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: BibTex Citekey: Marsch:1994-082
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Annales Geophysicae
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 12 (12) Sequence Number: - Start / End Page: 1127 - 1138 Identifier: -